On the global well-posedness of the critical quasi-geostrophic equation

Hammadi Abidi, Taoufik Hmidi

Research output: Contribution to journalArticlepeer-review

Abstract

We prove the global well-posedness of the critical dissipative quasi-geostrophic equation for large initial data belonging to the critical Besov space B∞,1 0(ℝ2).

Original languageEnglish (US)
Pages (from-to)167-185
Number of pages19
JournalSIAM Journal on Mathematical Analysis
Volume40
Issue number1
DOIs
StatePublished - 2008

Keywords

  • Besov spaces
  • Global existence
  • Quasi-geostrophic equation

ASJC Scopus subject areas

  • Analysis
  • Computational Mathematics
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On the global well-posedness of the critical quasi-geostrophic equation'. Together they form a unique fingerprint.

Cite this